Journal of the Institute of Polytechnics, Osaka City University. Series A: Mathematics

Meromorphic approximations on Riemann surfaces

Kanenji Sakakihara

Full-text: Open access

Article information

Source
J. Inst. Polytech. Osaka City Univ. Ser. A, Volume 5, Number 1 (1954), 63-70.

Dates
First available in Project Euclid: 16 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1353054401

Mathematical Reviews number (MathSciNet)
MR0067204

Zentralblatt MATH identifier
0057.05804

Subjects
Primary: 30.0X

Citation

Sakakihara, Kanenji. Meromorphic approximations on Riemann surfaces. J. Inst. Polytech. Osaka City Univ. Ser. A 5 (1954), no. 1, 63--70. https://projecteuclid.org/euclid.ojm/1353054401


Export citation